MathSciNet Relay Station
MathSciNet bibliographic data
MR716661 65N45 (35Q10 65N30 76D07)
Sequeira, A. The coupling of boundary integral and finite element methods for the bidimensional exterior steady Stokes problem. Math. Methods Appl. Sci. 5 (1983), no. 3, 356–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement